American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(92D25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Lian Duan, Lihong Huang and Yuming Chen. Global exponential stability of periodic solutions to a delay Lasota-Wazewska model with discontinuous harvesting. Proc. Amer. Math. Soc. 144 (2016) 561-573.
Abstract, references, and article information   
View Article: PDF

[2] Karel Hasik and Sergei Trofimchuk. An extension of Wright's 3/2-theorem for the KPP-Fisher delayed equation. Proc. Amer. Math. Soc. 143 (2015) 3019-3027.
Abstract, references, and article information   
View Article: PDF

[3] Janusz Mierczyński. Lower estimates of top Lyapunov exponent for cooperative random systems of linear ODEs. Proc. Amer. Math. Soc. 143 (2015) 1127-1135.
Abstract, references, and article information   
View Article: PDF

[4] Dongshu Wang. Positive periodic solutions for a nonautonomous neutral delay prey-predator model with impulse and Hassell-Varley type functional response. Proc. Amer. Math. Soc. 142 (2014) 623-638.
Abstract, references, and article information   
View Article: PDF

[5] Mohammad El Smaily. The non-monotonicity of the KPP speed with respect to diffusion in the presence of a shear flow. Proc. Amer. Math. Soc. 141 (2013) 3553-3563.
Abstract, references, and article information   
View Article: PDF

[6] Wenxian Shen and Aijun Zhang. Stationary solutions and spreading speeds of nonlocal monostable equations in space periodic habitats. Proc. Amer. Math. Soc. 140 (2012) 1681-1696. MR 2869152.
Abstract, references, and article information   
View Article: PDF

[7] Jitsuro Sugie, Yasuhisa Saito and Meng Fan. Global asymptotic stability for predator-prey systems whose prey receives time-variation of the environment. Proc. Amer. Math. Soc. 139 (2011) 3475-3483. MR 2813379.
Abstract, references, and article information   
View Article: PDF

[8] Xianhua Tang and Xingfu Zou. On positive periodic solutions of Lotka-Volterra competition systems with deviating arguments. Proc. Amer. Math. Soc. 134 (2006) 2967-2974. MR 2231621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yaping Liu. Geometric criteria for the nonexistence of cycles in Gause-type predator-prey systems. Proc. Amer. Math. Soc. 133 (2005) 3619-3626. MR 2163598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sebastian J. Schreiber. On Allee effects in structured populations. Proc. Amer. Math. Soc. 132 (2004) 3047-3053. MR 2063126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yongkun Li and Yang Kuang. Periodic solutions in periodic state-dependent delay equations and population models. Proc. Amer. Math. Soc. 130 (2002) 1345-1353. MR 1879956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] V. Hutson, W. Shen and G. T. Vickers. Estimates for the principal spectrum point for certain time-dependent parabolic operators. Proc. Amer. Math. Soc. 129 (2001) 1669-1679. MR 1814096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Azmy S. Ackleh and Lan Ke. Existence-uniqueness and long time behavior for a class of nonlocal nonlinear parabolic evolution equations. Proc. Amer. Math. Soc. 128 (2000) 3483-3492. MR 1778276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Zhanyuan Hou. Global attractor in autonomous competitive Lotka-Volterra systems. Proc. Amer. Math. Soc. 127 (1999) 3633-3642. MR 1646192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Sebastian J. Schreiber. Successional stability of vector fields in dimension three. Proc. Amer. Math. Soc. 127 (1999) 993-1002. MR 1641101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jianhong Wu and Xiao-Qiang Zhao. Permanence and convergence in multi-species competition systems with delay. Proc. Amer. Math. Soc. 126 (1998) 1709-1714. MR 1458271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jitsuro Sugie, Rie Kohno and Rinko Miyazaki. On a predator-prey system of Holling type. Proc. Amer. Math. Soc. 125 (1997) 2041-2050. MR 1396998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Francisco Montes de Oca and Mary Lou Zeeman. Extinction in nonautonomous competitive Lotka-Volterra systems. Proc. Amer. Math. Soc. 124 (1996) 3677-3687. MR 1327029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Joseph W.-H. So and J. S. Yu. Global attractivity for a population model with time delay . Proc. Amer. Math. Soc. 123 (1995) 2687-2694. MR 1317052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] M. L. Zeeman. Extinction in competitive Lotka-Volterra systems . Proc. Amer. Math. Soc. 123 (1995) 87-96. MR 1264833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Shair Ahmad. On the nonautonomous Volterra-Lotka competition equations . Proc. Amer. Math. Soc. 117 (1993) 199-204. MR 1143013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia